# SDR P5CA9600532

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 520-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RIGHT MOST OUTBOARD LONGITUDINAL FLOOR SUPPORT LOWER SURFACE BS 520 TO BS 560.  REMOVED CORROSION AND TREATED PER BOEING SRM 51-10-01 AND 51-10-02.
